Numerical treatment for the modified burgers equation
Mohamed A. Ramadan and
Talaat S. El-Danaf
Mathematics and Computers in Simulation (MATCOM), 2005, vol. 70, issue 2, 90-98
Abstract:
In this paper, we consider the solution of the modified Burger's equation by using the collocation method with quintic splines. Applying the Von-Neumann stability analysis method we show that the proposed method is unconditionally stable. By conducting a comparison between the absolute error for our numerical results and the analytic solution of the modified Burger's equation we will test the accuracy of the proposed method.
Keywords: Modified Burger's equation; Quintic spline; Finite difference method (search for similar items in EconPapers)
Date: 2005
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475405001205
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:70:y:2005:i:2:p:90-98
DOI: 10.1016/j.matcom.2005.04.002
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().